• haleezcomet's Avatar

    haleezcomet wrote on lynn1950's wall

    I go to the Health Dept. my job has no medical coverage. I will probably have to self pay and oncologist . Thank you for this great information. Hope you are doing well with your treatments.

  • haleezcomet's Avatar

    haleezcomet wrote on SueRae1's wall

    Thank you for the response. I have been losing weight but, it is related to stress and having no appetite. I will make sure to discuss my T3 T4 levels @ my f/u apptmnt on Jan 2 w/ my Dr. The 125 mcg was working for awhile ; now it seems my body has built up a tolerance an it is not working like it did. Been forgetful an my long term memory is affected. It is frustrating.

  • haleezcomet's Avatar

    haleezcomet wrote on lynn1950's wall

    Appreciate you sharing your experience with Armour . I feel like sleeping all the time and have been depressed. People that have no idea what is wrong can be very rude. I am happy that you have found something that works to balance your T4 and T3.

  • haleezcomet's Avatar

    haleezcomet started following

    User: lynn1950

  • haleezcomet's Avatar

    haleezcomet wrote on FreeBird's wall

    Thank you, my prayers go out to your dad and family.

  • haleezcomet's Avatar

    haleezcomet asked a questionThyroid Cancer

    Have been on levothyroxin generic for synthroid 125 mcg. Have heard of Armour a more natural thyroid hormone replacement.

    13 answers
    • SueRae1's Avatar
      SueRae1

      I have been on Levothyroxin for over 4 years. I started out fairly low, but once I started chemo it was slowly increased to 100 mcg. It seems to be working for me. I know people who swear by Armour, but I have never tried it. make sure you are being tested for T3, T4 and the T3 to T4 conversion rate. your TSH can be normal, but other readings can show an imbalance. Also some of the meds we take -chemo, steroids, etc can cause weight gain and lethargic feelings as well. My advice is to get a through check-up and a complete thyroid blood panel and discuss the results with your doctor and oncologist.

      almost 5 years ago
    • lynn1950's Avatar
      lynn1950

      In addition to what SueRae suggests, I'd say if you are having problems with your meds and how you feel, see an endrocrinologist - they have more specialized background in the minutiae of thyroid pharmaceuticals. Your labs can look fine and you may still not feel so good.

      almost 5 years ago
    • emsavard's Avatar
      emsavard

      Armour is not the usual medication for thyroid cancer patients. This type of thyroid hormone replacement is known to be had to have accurate dosages. One prescription can be vary different from the last. As a TC patient your dosage has to be accurate to regulate your thyroid hormone levels.

      over 4 years ago